MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FIBEROPTICBRONCHOSCOPE 2.6C 5.9TP RO PLS

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FIBEROPTICBRONCHOSCOPE 2.6C 5.9TP RO PLS
Model Number FB-18RBS
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model fb-18v is available in the usa with a 510k number k951199.The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the biopsy inlet piece loose.Based on the result, we concluded that it was caused due to the excessive force applied on the biopsy inlet piece.In addition, our technician confirmed that the bending rubber leak; however, this defect is not the main cause, and/or irrelevant to the alleged complaint.Based on the technical report ""hr-rpt-0620(control body)"" and/or the risk analysis results, it was evaluated to submit mdr.
 
Event or Problem Description
The time of event is not during procedure.There was no report of patient harm.Biopsy inlet piece loosened.

Brand Name
PENTAX
Common Device Name
FIBEROPTICBRONCHOSCOPE 2.6C 5.9TP RO PLS
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315800
MDR Report Key18510047
Report Number9610877-2024-50219
Device Sequence Number7188588
Product Code EOQ
UDI-Device Identifier04961333070503
UDI-Public04961333070503
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFB-18RBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date01/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown